I have a 37 year old male neighbor who started having dizzy spells and passing out a week ago. He was taken to the hospital 3-4 days ago. They have found that his "electrical part" of his heart is mis-firing or cross-firing or something like that. It is causing his heart rate to drop down to 28-30 causing the spells. They are planning on doing a pacemaker on monday. They have done 2 MRIs on his heart. The only irregularity they have found with any test is that the right side of his heart is thicker than normal. The second MRI was done to get a better picture of the right side. They still didn't get the picture they wanted so they have another one scheduled for Monday morning before they do the pacemaker. The doctors are trying to determine if they need to put a defibrallator in, too. That is the background. My questions are: What would cause this to suddenly start happening? What could they be looking for on the MRI? Is the procedure going to fix the problem or just the symptom?
I'm a 55 year old male...and just started having the same things...Fainting....then took my heart rate and it had dropped to 38-40, normally it is around 98...
Making an appointment soon...to the doc..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.